# SDR SIMA20131208002

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 34,683 hours, 31,505 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3766 CREW REPORTED STRONG SMELL, BURNING, IN COCKPIT ON TAKEOFF ROLL, NOT ELEC.  POSSIBLY A/C SMOKE, NO VISIBLE SMOKE, HIGH SPEED ABORT AT 115 KTS.  MILD SIMILAR SMELL HAD BEEN NOTED AT THE GATE.  FLIGHT ATTENDANT ALSO NOTED THE STRONG  SMELL AT HER JUMP SEAT, SAID SHE THOUGHT IT WAS BURNING TIRES.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED ENG RUNS IAW ETN-EM-72-034, NO ODORS NOTED AT THIS TIME.  THE ACFT RETURN TO SERVICE.
